Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What casues heaviness in head?

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Mon, 18 Aug 2014 in General Health
Question: Hi

I have a bizarre feeling in my head. It feels heavy and like I have a concrete block on my shoulders. It leaves me feeling exhausted all day, from when I wake up, to going to sleep

Any tips/remedies would be greatly appreciated

Thanks XXXXXXX
doctor
Answered by Dr. Anshul Varshney 10 minutes later
Brief Answer:
I need further details.

Detailed Answer:
Dear XXXXXXX
Welcome to HCM. I am Dr Anshul Varshney.
The history is suggestive of Tension Type Headache.
I need following details to help you better:
1. Since when are you having headache?
2. Any visual disturbances?
3. Any vomiting associated?
4. Any photophobia or phonophobia associated?
5. How is your sleep?
6. Any history of Diabetes or Hypertension?
Revert with these details for a better help.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney 10 minutes later
For around 6-8 weeks
No vomiting
No visual disturbances, no photophobia
No vomiting
No diabetes or hypertension
doctor
Answered by Dr. Anshul Varshney 7 minutes later
Brief Answer:
Detail follows.

Detailed Answer:
Dear Friend.
It seems you have Tension type headache only.
I advise following in such situations:
1. To relax and do meditation.
2. To take anxiolytics like Etizolam for a few days
3. To get routine investigations including Vitamin D3 levels and Serum Calcium levels
4. If you snore in night start using saline drops
5. To avoid alcohol and smoking if you do.
6. Get your blood pressure and eye checkup once.

Relaxation and relief from anxiety is the key to the solution of your problem.
If you have any further query please ask me.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney 6 minutes later


Do i need to get etizolam prescribed?

Thanks

doctor
Answered by Dr. Anshul Varshney 2 minutes later
Brief Answer:
Detail follows.

Detailed Answer:
Dear Friend.
First of all get your BP and Eye checked. If everything is normal you can ask your doctor to prescribe you an anxiolytic.
Yes these medications need to be prescribed.
If you have any further query please ask me else close the discussion and rate it.
Stay Healthy
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Treatment/Therapy
Medical Topics

Recent questions on  Phonophobia

doctor1 MD

Thanks, I'm a 70 year old woman, history of breast Ca with recurrence. Recent isolated systolic high BP. Now have increasing high BP, stiff neck for 1 week, prominent left carotid, headaches and nausea. Medicated with hydrochlorothiazide and...

doctor1 MD

I have eye pain, photophobia and phonophobia and headaches .I am afraid I have more eye damage as I neglected to take travitan eye drops for periods of time when I was ill previously.

doctor1 MD

For the last 4 days between 11.00-4:00, I begin to feel week, nausea , feeling in my head I could possibly just check out. Loud noises and excessive talking will bother me. I am a healthy 57 year old eat well and work out. I own a business and...

doctor1 MD

Hi Doctor, I am having head ache, accompanied by photophobia and phonophobia , used to take Dart which used to relieve me of the headache, but as it was not available i have taken Nicip and i read about its side effects and one of the answers provided here by the doctor sourav ganguly that during menstruation (Accompanied by leg pain), its ok to consume Nicip. Also Just after 10 mins am feeling better, in case of a similar situation is it advisable to take Nicip.

doctor1 MD

For the last 4 days I have had a sharp pain on the right side of my head. the pain comes and last about 1 second. this happens every couple of minutes the pain is on the lower side of my head. I went to the doctor and he thinks its my neck that's the problem. no pain pills work.